# SDR SWIA202056053

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBD GROUND SPOILER OUTPUT LINK BOLT IS CORRODED (PCU SIDE)   (C-CHECK) RO 2/6/2021   REMOVED AND REPLACED LH INBD SPOILER OUTPUT LINK BOLT WITH NEW BOLT AND HARDWARET IAW CRJ 700 AMM 27-65-05-400-801-A01 STEP 4 A. (7)(C)-(G) / TORQU WRENCH #7833 / DUE DATE        31/MAY/21
